Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 3, NWS Tallahassee, FL

March 28, 2009Dale County, Alabama

NWS Tallahassee, FL issued this river flood warning at Mar 28, 2009, 11:18 AM CDT for Dale County, Alabama. It took effect at Mar 28, 2009, 1:00 PM CDT. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 11:18 AM CDT (16:18 UTC)
In effect from
Mar 28, 2009, 1:00 PM CDT
Expired
Apr 4, 2009, 8:30 AM CDT
In force
7 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Dale County, AL

The river

Written for the forecast point Choctawhatchee River near Newton (SR 134) (NEWA1).

Action stage
14 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 10:45 AM CDT, 33 minutes earlier.

Area forecast discussion, Mar 28, 10:45 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...

REAL BUSY SO JUST A BRIEF UPDATE...

JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).

OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.

WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
     GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

     COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
     MIDNIGHT EDT TONIGHT.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

BLOCK
Hazardous weather outlook, Mar 28, 3:53 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 AM EDT SAT MAR 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS
EVENING...

...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA
PANHANDLE...

...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL
PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY
RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG
BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG
BEND AND GEORGIA DURING THE AFTERNOON AND EVENING.

PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF
RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA
RIVERS AND STREAMS.

THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO
HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER
THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE
POSSIBLE THROUGH EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL
STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT
WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE
THUNDERSTORMS WATCHES ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Local storm report, Mar 28, 9:35 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND GST     4 SE DAWSON             31.73N 84.40W
03/28/2009  E0 MPH           TERRELL            GA   TRAINED SPOTTER

            TREES DOWN NEAR CALLIS AND SASSER ROADS.

&&

 BOLDEN
Local storm report, Mar 28, 9:45 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND GST     ENTERPRISE              31.12N 84.83W
03/28/2009  E0 MPH           MILLER             GA   EMERGENCY MNGR

            HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
            ROAD.

&&

 BOLDEN
Local storm report, Mar 28, 10:03 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   EMERGENCY MNGR

            EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
            INSIDE...APARTMENT BUILDINGS EVACUATED.

&&

 BOLDEN
Special weather statement, Mar 28, 10:30 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT SAT MAR 28 2009

ALZ068-069-FLZ007>011-281630-
COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND
WALTON-JACKSON-WASHINGTON-
1030 AM CDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON AND GENEVA
COUNTIES IN SOUTHEAST ALABAMA AND HOLMES...JACKSON...WALTON AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 1130 AM CDT

AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS OVER THE FLORIDA PANHANDLE ALONG THE
INTERSTATE 10 CORRIDOR BETWEEN DE FUNIAK SPRINGS AND MARIANNA. THESE
STORMS ARE MOVING TO THE NORTHEAST AROUND 25 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Mar 28, 11:07 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1207 PM EDT SAT MAR 28 2009

FLZ007>010-012-281645-
BAY-COASTAL WALTON-HOLMES-INLAND WALTON-WASHINGTON-
1107 AM CDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...HOLMES...WALTON
AND WASHINGTON COUNTIES...

* UNTIL 1145 AM CDT

AT 1104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 55 MPH.

THIS STORM WILL BE NEAR...
  VERNON BY 1135 AM CDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Mar 28, 11:15 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 PM EDT SAT MAR 28 2009

ALZ065-066-281715-
COFFEE-DALE-
1115 AM CDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 1215 PM CDT

AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ESTOTHEL...OR 14 MILES SOUTHWEST OF ELBA...
MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  NEW BROCKTON BY 1135 AM CDT.
  6 MILES NORTHWEST OF FORT RUCKER BY 1145 AM CDT.
  OZARK BY 1155 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:38 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 5:26 AM CDTSevere Thunderstorm WarningTAEWalton49 min
Mar 28, 6:03 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton42 min
Mar 28, 6:49 AM CDTAreal Flood AdvisoryTAEHolmes, Walton116 min
Mar 28, 7:29 AM CDTFlash Flood WarningTAEWalton2 hr
Mar 28, 7:51 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 8:13 AM CDTTornado WarningTAEHolmes32 min
Mar 28, 8:27 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington48 min
Mar 28, 8:42 AM CDTFlash Flood WarningTAEHolmes, Walton2 hr
Mar 28, 8:56 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton49 min
Mar 28, 9:10 AM CDTSevere Thunderstorm WarningTAEJackson50 min
Mar 28, 9:51 AM CDTFlash Flood WarningTAEHolmes, Jackson, Walton, Washington6 hr
Mar 28, 10:14 AM CDTFlash Flood WarningTAEJackson2 hr
Mar 28, 10:18 AM CDTSpecial Marine WarningTAE87 min
Mar 28, 10:23 AM CDTCoastal Flood AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more11 hr
Mar 28, 11:02 AM CDTSevere Thunderstorm WarningTAEHolmes43 min
Mar 28, 11:21 AM CDTRiver Flood WarningTAEHolmes, Washington13 days
Mar 28, 11:26 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson49 min
Mar 28, 11:31 AM CDTRiver Flood WarningTAEGadsden, Leon16 days
Mar 28, 11:32 AM CDTRiver Flood WarningTAEWakulla26 days
Mar 28, 11:50 AM CDTSpecial Marine WarningTAE85 min
Mar 28, 12:45 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Walton, Washington45 min
Mar 28, 1:01 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty44 min
Mar 28, 1:15 PM CDTAreal Flood WarningTAEHolmes, Jackson, Walton8 hr
Mar 28, 1:16 PM CDTSpecial Marine WarningTAE89 min
Mar 28, 1:44 PM CDTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more2 hr
Mar 28, 1:49 PM CDTSevere Thunderstorm WarningTAEJackson26 min
Mar 28, 2:48 PM CDTSevere Thunderstorm WarningTAEGadsden42 min
Mar 28, 3:21 PM CDTAreal Flood WarningTAEJackson8 hr
Mar 28, 3:21 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr
Mar 28, 3:21 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Mar 28, 3:34 PM CDTSpecial Marine WarningTAE116 min
Mar 28, 4:36 PM CDTRiver Flood WarningTAEJackson10 days
Mar 28, 4:36 PM CDTRiver Flood WarningTAECalhoun13 days
Mar 28, 5:33 PM CDTSpecial Marine WarningTAE87 min
Mar 28, 6:03 PM CDTAreal Flood WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more6 hr
Mar 28, 6:20 PM CDTSevere Thunderstorm WarningTAEDixie40 min
Mar 28, 7:11 AM CDTSevere Thunderstorm WarningTAEClay, Early, Quitman, Randolph49 min
Mar 28, 7:49 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Miller, Quitman and 1 more41 min
Mar 28, 8:06 AM CDTTornado WarningTAEClay, Quitman, Randolph24 min
Mar 28, 8:15 AM CDTTornado WarningTAERandolph, Terrell45 min
Mar 28, 8:23 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more52 min
Mar 28, 8:39 AM CDTSevere Thunderstorm WarningTAEEarly51 min
Mar 28, 9:16 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more44 min
Mar 28, 9:23 AM CDTTornado WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more52 min
Mar 28, 9:40 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell50 min
Mar 28, 10:01 AM CDTTornado WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Miller and 1 more44 min
Mar 28, 10:04 AM CDTSevere Thunderstorm WarningTAEDougherty, Tift, Turner, Worth41 min
Mar 28, 10:21 AM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth39 min
Mar 28, 10:45 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more45 min
Mar 28, 10:49 AM CDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole41 min
Mar 28, 10:56 AM CDTTornado WarningTAEBaker, Decatur, Miller, Mitchell34 min
Mar 28, 11:05 AM CDTTornado WarningTAEDougherty, Lee, Mitchell, Turner, Worth25 min
Mar 28, 11:21 AM CDTTornado WarningTAEBaker, Mitchell39 min
Mar 28, 11:24 AM CDTRiver Flood WarningTAELee10 days
Mar 28, 11:33 AM CDTTornado WarningTAEBen Hill, Irwin, Tift, Turner, Worth42 min
Mar 28, 11:34 AM CDTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Worth41 min
Mar 28, 11:43 AM CDTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth47 min
Mar 28, 11:45 AM CDTAreal Flood AdvisoryTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more2 hr
Mar 28, 12:07 PM CDTTornado WarningTAEColquitt, Irwin, Tift, Turner, Worth38 min
Mar 28, 12:14 PM CDTSevere Thunderstorm WarningTAEEarly, Miller46 min
Mar 28, 12:18 PM CDTTornado WarningTAEBaker, Calhoun, Early, Miller16 min
Mar 28, 12:18 PM CDTTornado WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole42 min
Mar 28, 12:27 PM CDTFlash Flood WarningTAECalhoun, Clay, Decatur, Early, Miller, Seminole2 hr
Mar 28, 12:33 PM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 28, 12:48 PM CDTTornado WarningTAEBen Hill, Irwin42 min
Mar 28, 1:21 PM CDTFlash Flood WarningTAEBen Hill, Irwin114 min
Mar 28, 1:30 PM CDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole45 min
Mar 28, 1:31 PM CDTFlash Flood WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more119 min
Mar 28, 1:43 PM CDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth47 min
Mar 28, 2:02 PM CDTSevere Thunderstorm WarningTAEBaker, Mitchell43 min
Mar 28, 2:12 PM CDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole48 min
Mar 28, 2:24 PM CDTFlash Flood WarningTAEBaker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more3 hr
Mar 28, 3:02 PM CDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell43 min
Mar 28, 3:24 PM CDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas51 min
Mar 28, 4:00 PM CDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas45 min
Mar 28, 4:24 PM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Tift51 min
Mar 28, 4:33 PM CDTRiver Flood WarningTAEDecatur15 days
Mar 28, 4:33 PM CDTRiver Flood WarningTAEDougherty19 hr
Mar 28, 4:34 PM CDTFlash Flood WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more116 min

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.